# SDR SWAA2021021543824

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Worn
- Location: Fuse To Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE IS WORN TO STA 1016.00 THRU STA 1006.00 / REMOVED AND REPLACED L/H FUSELAGE FIN BODY INTERFACE CLOSURE ANGLE STA 1006 TO STA 1016 PER REF DWG 147A0030 AND B737-700 SRM 51-40-02-0G-0
